02-11-2005, 09:58 AM #1
Getting fat or something.........
Currently what I am taking:
500mg Test e 250/week
200mg Deca 300/week
Got off D-bol about a week ago and have about a week fo Test E and Deca left. My question is that I have gone from 174lbs to 196lbs is about a month, problem it seems to me that I am getting alot of weight in my stomach area. Is this mostly water? Or is my diet wrong?
Also it looks like I am already losing my gains since I got off the D-bol, is this normal of should I be eatting more? I just dont want to start looking fat!
Could someone give me some advice for a good diet, per what I am taking!
Thanks alot guys!
02-11-2005, 11:09 AM #2AR Hall of Fame
- Join Date
- Dec 2002
A diet now that you are almost off of what you are taking?
How do we know if it's water or diet w/no pics, and no DIET posted?
Diet first, gear last.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)